MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX NEXT GEN SIZER; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX NEXT GEN SIZER; ANTI-REFLUX IMPLANT
Model Number LST
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a para esophageal hernia repair with msa procedure the magnetic component that normally stands up was laying on the side.They ended up doing repair with a watson instead of a linx.Patient is being kept overnight.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/8/2023.No lot number was provided therefore a device history could not be done.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: why was the patient kept overnight? was this the standard protocol for the procedure or did the patient have to be kept overnight due to the issue during the procedure? please explain more of what is meant by ¿the magnetic component that normally stands up was laying on the side.¿ was there a defect in the linx device that made it unusable? did linx magnetic has any physical damaged that prevents the correct installation? please confirm the product code involved (right now the product code is a lst/ sizer).What is the lot number? were there any patient consequences? if yes, please describe.What was the date of the procedure? what is the current status of the patient? will the device be returning for analysis? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
LINX NEXT GEN SIZER
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
Manufacturer Contact
kate karberg
4188 lexington avenue north
shoreview 
3035526892
MDR Report Key16885200
Report Number3008766073-2023-00078
Device Sequence Number6141904
Product Code LEI
UDI-Device Identifier10855106005438
UDI-Public10855106005438
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLST
Device Catalogue NumberLST
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2023
Initial Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown